My client has high blood pressure and is taking Bendroflurazide and Ceterizin. Her doctor has told her that she must not go over 155bpm when exercising. When designing her programming, I have ensured that she does not go over 155bpm and also ensured that her resistance exercises are not in a supine or overhead position. Are there any other implications I need to consider?
- Read the Q&A "Spina Bifida & Baclofen" by Paul Chek. You can apply the general concepts/ideas presented in that article regarding medical drug use to your client's situation as well. I'll be repeating much of that info here. Also, my Q&A article entitled "Rheumatoid Arthritis" may also be of some help.
- Next, you must ask your client's doctor that very same question ("Are there any other implications I need to consider?") to ensure you are not liable for anything in the future.
- Acquire a list of the known side effects of Bendroflurazide and Ceterizin. Become familiar with them and point them out to your client. You both may be shocked. In fact, you and your client may soon be noticing that her symptoms parallel those listed side effects! The healthier her body becomes, the more sensitive she'll be to those very side effects.
- Be aware that prescription drugs are very toxic to the body and cause stress to the digestive and detoxification organs (intestines, liver, etc.) In fact, prescription drugs (along with processed foods, alcohol, stress, dehydration, etc.) are a major cause of leaky gut syndrome, which is a condition where the intestines become inflamed, allowing for undigested food particles known as antigens to enter general circulation via the portal vein causing an immune response. It is then the job of the liver to clean up the mess. This constant stress can/will eventually fatigue the liver, leading quickly to a plethora of other possible health problems such as heart disease and high blood pressure. Consider that the mechanism by which medical drugs work in the first place is that they are so powerfully toxic the liver simply cannot clean it all up, allowing for the drug to cause an effect.
- Medical drugs are also major nutrient robbers of the body. This once again is due to the fact that the body must use up its stores of detoxification nutrients, vitamins and minerals in an attempt to clear the toxic drugs from the system/body. Over time, these nutrient depletions can also lead to many health problems.
- Due to the reasons listed above, it should be a goal of your client to eventually eliminate these toxic drugs from her life and replace them with non-invasive natural alternatives with the help of some type of holistic medical professional(s) such as...
- Finally of course, your client will need to immediately begin implementing the foundational health principles below:
- Eat for Your Metabolic Type. Your heredity dictates the ratios of carbs, proteins and fats one must eat for optimum health. Read "The Metabolic Typing Diet" by Wolcott or "How to Eat, Move & Be Healthy!" by Paul Chek. (Chapter 1 is available on PTontheNET.com.)
- Eat Organic When Possible. Organic food is as much as 40 times more nutrient dense and is raised/grown free of countless toxins that our government now "Generally Regards as Safe."
- Implement a Four Day Rotation Diet. In its most basic form, an individual eats food(s) no more often than every four days. This type of diet prevents the immune system from being overworked by food sensitivities.
- Avoid Processed Foods. Doing so will help you to avoid 10,000 added food chemicals/toxins/poisons as well as dead nutrition. Faulty nutrition has clearly been shown to cause virtually every symptom/ailment known to man.
- Avoid Circadian Stress. Circadian cycles are natural 24 hour physiological cycles that persist despite any absence of the external environment. See my Q&A articles on "CortiSlim" and "Stress & Exercise."
- Get Adequate Rest. Be in bed between 10pm-6am for optimal physical and mental repair.
- Drink Water. You should consume half your bodyweight in ounces daily with a pinch of unrefined sea salt in each liter to avoid dehydration. Avoid tap water as fluoride and chlorine are extremely toxic to the body. Dehydration can cause and contribute to virtually any disease state, especially high blood pressure.
Good luck to you both!